Accessibility navigation


Parametric estimation of different interest rate processes

Ioannides, M. and Skinner, F.B. (2003) Parametric estimation of different interest rate processes. Applied Financial Economics, 13 (6). pp. 431-446. ISSN 1466-4305

Full text not archived in this repository.

To link to this article DOI: 10.1080/09603100210155188


Item Type:Article
Refereed:Yes
Divisions:Faculty of Arts, Humanities and Social Science > School of Politics, Economics and International Relations > Economics
ID Code:21417
Publisher:Taylor & Francis

Centaur Editors: Update this record

Page navigation